# SDR WX0A2025122232681

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N256NV
- Make and model: Airbus A320-214
- Aircraft serial: 8220
- Aircraft time: 18,597 hours, 9,054 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA 3 FLASHLIGHT LED NOT FLASHING.  REPLACED BATTERY IN FA 3 FLASHLIGHT IAW AMM 25-64-00-900-001A.
